I just had implanon put in yesterday, and since last night i have been really sick. I don't know if it is just a coincidence, or if it actually has to do with the implanon, but I have had horrible stomach cramping, nausea, diarrhea and chills. Has anyone else experienced this?
Sorry this question was not answered earlier for you.
Gastrointestinal side effects from Implanon have included abdominal pain and nausea. I'm not so sure about the diarrhea and chills. It sounds as though you a more likely to have a gastric bug.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2012 • 1 answer
Posted 30 Sep 2013 • 4 answers
Posted 30 Jan 2014 • 2 answers
I got my Implanon removed three months ago and I felt the symptoms of being pregnant but tests show?
Posted 15 Nov 2016 • 1 answer
Posted 30 May 2017 • 1 answer